# SDR ALG2003F00025

- Difficulty date: February 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23072725
- Part serial: JGALM0268
- Condition: Failed
- Location: Hmu/Engine
- Part time: 3,650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FIVE MILES FROM DESTINATION PLATFORM, ENGINE CHIP LIGHT ILLUMINATED, DURING FINAL APPROACH TO THE PLATFORM APPROXIMATELY 75 TO 100 FEET THE FADEC FAULT, FADEC MANUAL, FADEC FAIL, RESTART FAULT AND AUTO RELIGHT ILLUMINATED WITH FADEC FAIL AUDIO ACTIVATED - LANDING WAS COMPLETED TO THE PLATFORM WITH FADEC IN MANUAL MODE AND MAINTENANCE WAS NOTIFIED.  UPON INSPECTION OF THE ENGINE, IT WAS DETERMINED THE ENGINE NEEDS TO BE REPLACED.
